MAUDE Adverse Event Report: Exactech, Inc. EQUINOXE CAGE GLENOID L, POST AUG, RIGHT; Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented

Exactech, Inc. EQUINOXE CAGE GLENOID L, POST AUG, RIGHT; Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented
Catalog Number 314-13-34
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Erosion (1750)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial left total shoulder arthroplasty.Subsequently, it was reported that the patient experienced erosion and prosthesis fracture.As a result, the patient will require surgical intervention on a future date.No further patient impact reported.No further information available.

Brand Name
EQUINOXE CAGE GLENOID L, POST AUG, RIGHT
Common Device Name
Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key50544602
Report Number1038671-2026-01121
Device Sequence Number10376667
Product Code KWS
UDI-Device Identifier10885862201027
UDI-Public10885862201027
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2024
Device Catalogue Number314-13-34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/01/2026
Date Device Manufactured03/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale